Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects Craig

Posted by SCFields on January 15, 2001, at 6:57:03

In reply to Re: Lamictal side effects SCFields, posted by Craig on January 13, 2001, at 2:29:43

Craig,
I had always been a little absent-minded lately but had not ever thought it could be related to a medication. The past few weeks I was upped from 150mg to 200 mg to help with the holidays. Suddenly, I was misplacing/losing all kinds of things, and worse yet could never seem to remember if I had taken my med that day. I think I double dosed myself because one night all of a sudden I couldn't focus on anything outside of about 2 feet from me. This went on for several hours until I went to bed. By the next AM I was fine, but I think I need a pill case to ensure this doesn't happen again. That's the first vision problems I've ever had (or really noticed?)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SCFields thread:14495
URL: http://www.dr-bob.org/babble/20010111/msgs/51715.html